# SDR SWIA201642021

- Difficulty date: March 5, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 33,116 hours, 19,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL, LOWER DOOR POSITION, CORROSION.  REMOVED DAMAGED AND INSTALLED NEW INTERCOSTAL DD6 PN 601R378057-1, IAW SRM. CHECK GOOD IAW AMM.
